# SDR SWAA2022031783227

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 62,425 hours, 31,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ROW 1 CENTER CEILING FLOURECENT LIGHT INOP / [01] R&R LIGHT ASSY IAW AMM 33-22-00
